Translator Disclaimer
2008 Sharp growth estimates for dyadic $b$-input $T(b)$ theorems
Stephanie Anne Salomone
Publ. Mat. 52(2): 267-287 (2008).

Abstract

The following deals with the $T(b)$ theorems of David, Journé, and Semmes considered in a dyadic setting. We find sharp growth estimates for a global and a local dyadic $T(b)$ Theorem. We use multiscale analysis and Haar wavelets in the local case.

Citation

Download Citation

Stephanie Anne Salomone. "Sharp growth estimates for dyadic $b$-input $T(b)$ theorems." Publ. Mat. 52 (2) 267 - 287, 2008.

Information

Published: 2008
First available in Project Euclid: 5 August 2008

MathSciNet: MR2436726

Subjects:
Primary: 42B20

Rights: Copyright © 2008 Universitat Autònoma de Barcelona, Departament de Matemàtiques

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.52 • No. 2 • 2008
Back to Top